| Model Number |
FX3812MLC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
08/23/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure, 2 years 11 months after implant placement.Bone quality around the area was type iii, and oral hygiene around the implant was poor.Local infection was observed during the implant removal surgery.The patient will need another surgical intervention.